# SDR DALA2022102406843

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 29,021 hours, 11,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9026930) DURING INSPECTION FOUND OVERHEAD EMERGENCY EXIT AISLE LIGHT AT ROW 30 INOP. R&R BOTH BATTERY PACK & BASE. EMERGENCY LIGHT NOW OP CHECKS NML. WORKED IAW B737 AMM 33-51.
